Jump to content

perfect_disaster

Just Registered
  • Content Count

    4
  • Joined

  • Last visited

About perfect_disaster

  • Rank
    Newbie

Profile Information

  • Gender
    Female

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I've been on sertraline 50mg and bupropion 150mg for a few weeks now. I am trying to understand how they influence each other and whether it's safe for me to go up to 300mg of bupropion. I am taking both because SSRIs make me a zombies and **** my libido, but help me not get angry/irritable as much. Bupropion helps with energy and sex drive. Prior to this I tried 300mg bupropion on its own for about a month, but I was really irritable and anxious. But it gave me more motivation, I noticed. Right now, 150 isn't giving me that same boost, and I want to try going up to 300 again knowing I've got sertraline helping the anxiety side of things. My psychiatrist hasn't prescribed this combo before and is being rather unhelpful in finding out whether it's safe to go up to 300. I know that both meds inhibit a particular enzyme in the liver which raises blood plasma levels of the drugs. But does bupropion influence sertraline more, or is it the other way around? Any help much appreciated, thank you.
  2. I do believe there can be a genetic component, but I don't think it is ALWAYS genetic. People who have gone through severe trauma can develop depression whether they have the gene for it or not. Everyone has mental health, therefore everyone is capable of becoming mentally ill.
  3. Thank you @Teril for sharing your experience with me. If I may ask a seemingly random question - did the Wellbutrin keep your sex drive intact while on Zoloft? I ask because I was on SSRIs in the past and all caused me to become sexually dead, gave me fatigue and increased the hours I needed to sleep, and made me feel foggy. I've never taken Wellbutrin alongside an SSRI so I'm just wondering if the Wellbutrin does well to keep those particular SSRI side effects away. Currently I am finding that my emotions are more sensitive than when I was on SSRIs, and if I start to have trouble with anxiety I think I'd consider adding Zoloft if it were likely the Wellbutrin would still keep me energised and allow me to keep my sex drive. I am considering returning to work soon (after a few years being a stay at home mum) and I am worried about the emotional sensitivity I am currently feeling, so obviously SSRIs did help me in that respect, I just couldn't handle the other side effects I mentioned.
  4. Hi, I've been on bupropion for about three and a half weeks. I'm on the SR version, taken twice a day to make a total of 300mg. I'm struggling a bit with this med, mostly my increased heart rate. My resting heart rate has gone up by about 10 points since I started. It's still within the safe zone, but it feels really uncomfortable and I often have a breathless feeling. In addition to this I have a headache - a couple of weeks ago it was severe, but I'm happy to say it's only mild now, and only present some days. I'm just wondering, for those who have been on it much longer, is it worth me pushing through and continuing it? Will these side effects subside? I have a long history of trying various SSRIs and I kind of see this drug as my last chance. I think if this doesn't work out I'll give up on medication. I also get a ringing in my ears at the end of the day but tbh it doesn't bother me much. It's just something I noticed. Any encouragement or advice would be greatly appreciated, the heart rate issue is making me feel anxious about continuing this med. Thank you.
×
×
  • Create New...